Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 23, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 26, 2017, 8:30 AM CDT for Cherokee County, Kansas. It took effect at Apr 27, 2017, 4:00 AM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 8:30 AM CDT (13:30 UTC)
- In effect from
- Apr 27, 2017, 4:00 AM CDT
- Expired
- Apr 28, 2017, 4:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, KS
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Baxter Springs (BXTK1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07187600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
599
WGUS43 KSGF 261330
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
830 AM CDT Wed Apr 26 2017
...The National Weather Service in Springfield has issued a Flood
Warning for the following river in Kansas...
Spring River above Baxter Springs affecting Cherokee County.
.Heavy rainfall overnight and early today will cause river levels to
rise above flood stage. [
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC021-270130-
/O.NEW.KSGF.FL.W.0023.170427T0900Z-170428T2100Z/
/BXTK1.1.ER.170427T0900Z.170427T1200Z.170427T2100Z.NO/
830 AM CDT Wed Apr 26 2017
...For the Spring River above Baxter Springs...
* At 7:30 AM Wednesday The stage was 8.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow
and continue to rise to near 14.3 feet by tomorrow morning. The
river will fall below flood stage by tomorrow afternoon.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Spring River Basin
Baxter Springs 14 8.9 Wed 07 AM 14.3 12.1 8.0
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$2 follow-up statements
420
WGUS83 KSGF 261554
FLSSGF
Flood Statement
National Weather Service Springfield MO
1054 AM CDT Wed Apr 26 2017
...The Flood Warning continues for the following rivers in
Missouri and Kansas...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Spring River above Baxter Springs affecting Cherokee County
.Heavy rainfall combined with saturated soils will cause river levels to
rise above flood stage. Details on each warned location are included
below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-270654-
/O.CON.KSGF.FL.W.0024.170427T0333Z-170428T0800Z/
/RBXM7.1.ER.170427T0333Z.170427T1200Z.170428T0200Z.NO/
1054 AM CDT Wed Apr 26 2017
...For the The Roubidoux Creek Near Waynesville...
* At 9:30 AM Wednesday The stage was 3.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 9.1 feet by tomorrow morning. The river will fall below
flood stage by tomorrow late evening.
* Impact...At 9.0 feet...The RV Park on the west side of Roubidoux in
Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Roubidoux Creek
Waynesville 7 3.2 Wed 09 AM 9.1 5.4 4.2
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$
MOC169-270654-
/O.CON.KSGF.FL.W.0025.170427T0419Z-170429T0234Z/
/BIGM7.1.ER.170427T0419Z.170428T0000Z.170428T2034Z.NO/
1054 AM CDT Wed Apr 26 2017
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 10:00 AM Wednesday The stage was 4.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 14.5 feet by tomorrow evening. The river will fall below
flood stage by Friday afternoon.
* Impact...At 15.0 feet...Moderate flood stage. Water at the lower TA
250 Training Ground is three feet deep.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wo 8 4.6 Wed 10 AM 11.6 11.8 5.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC217-270654-
/O.CON.KSGF.FL.W.0026.170427T1200Z-170429T1330Z/
/HTNM7.1.ER.170427T1200Z.170428T0000Z.170428T1330Z.NO/
1054 AM CDT Wed Apr 26 2017
...For the The Little Osage River near Horton...
* At 9:45 AM Wednesday The stage was 40.6 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 41.5 feet by this afternoon. The river will fall
below flood stage by Friday morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Little Osage River Basin
Horton 41 40.6 Wed 10 AM 41.0 41.1 39.3
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-270653-
/O.CON.KSGF.FL.W.0027.170427T0430Z-170429T1500Z/
/NVDM7.1.ER.170427T0430Z.170427T1200Z.170428T1500Z.UU/
1054 AM CDT Wed Apr 26 2017
...For the The Marmaton River near Nevada...
* At 9:45 AM Wednesday The stage was 19.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 20.4 feet by tomorrow morning. The river will fall below
flood stage by late Friday morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Marmaton River Basin
Nevada 20 19.2 Wed 10 AM 20.4 20.2 17.3
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
KSC021-270653-
/O.CON.KSGF.FL.W.0023.170427T0900Z-170428T2100Z/
/BXTK1.1.ER.170427T0900Z.170427T1200Z.170427T2100Z.NO/
1054 AM CDT Wed Apr 26 2017
...For the The Spring River above Baxter Springs...
* At 9:30 AM Wednesday The stage was 9.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 14.3 feet by tomorrow morning. The river will fall
below flood stage by tomorrow afternoon.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Spring River Basin
Baxter Springs 14 9.4 Wed 09 AM 14.3 12.1 8.0
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$499
WGUS83 KSGF 261921
FLSSGF
Flood Statement
National Weather Service Springfield MO
221 PM CDT Wed Apr 26 2017
...The Flood Warning is cancelled for the following rivers in
Kansas...
Spring River above Baxter Springs affecting Cherokee County
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall over the region combined with saturated soils will
cause river levels to rise above flood stage along the Little
Osage...Roubidoux...Big Piney and Marmaton Rivers. Details for each
river are included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-271021-
/O.CON.KSGF.FL.W.0024.170427T0333Z-170428T0800Z/
/RBXM7.1.ER.170427T0333Z.170427T1200Z.170428T0200Z.NO/
221 PM CDT Wed Apr 26 2017
...For the The Roubidoux Creek Near Waynesville...
* At 1:30 PM Wednesday The stage was 3.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 9.1 feet by tomorrow morning. The river will fall below
flood stage by tomorrow late evening.
* Impact...At 9.0 feet...The RV Park on the west side of Roubidoux in
Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Roubidoux Creek
Waynesville 7 3.2 Wed 01 PM 9.1 5.4 4.2
&&
LAT...LON 3785 9226 3786 9218 3776 9215 3777 9221
$$
MOC169-271021-
/O.CON.KSGF.FL.W.0025.170427T0419Z-170429T0234Z/
/BIGM7.1.ER.170427T0419Z.170428T0000Z.170428T2034Z.NO/
221 PM CDT Wed Apr 26 2017
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 2:00 PM Wednesday The stage was 4.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 14.5 feet by tomorrow evening. The river will fall below
flood stage by Friday afternoon.
* Impact...At 15.0 feet...Moderate flood stage. Water at the lower TA
250 Training Ground is three feet deep.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wo 8 4.8 Wed 02 PM 11.6 11.8 5.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC217-271021-
/O.CON.KSGF.FL.W.0026.170427T1200Z-170429T1330Z/
/HTNM7.1.ER.170427T1200Z.170428T0000Z.170428T1330Z.NO/
221 PM CDT Wed Apr 26 2017
...For the The Little Osage River near Horton...
* At 1:45 PM Wednesday The stage was 40.6 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 41.5 feet by tomorrow evening. The river will fall
below flood stage by Friday morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Little Osage River Basin
Horton 41 40.6 Wed 02 PM 41.0 41.1 39.3
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-271021-
/O.CON.KSGF.FL.W.0027.170427T0430Z-170429T1500Z/
/NVDM7.1.ER.170427T0430Z.170427T1200Z.170428T1500Z.UU/
221 PM CDT Wed Apr 26 2017
...For the The Marmaton River near Nevada...
* At 1:45 PM Wednesday The stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 20.4 feet by tomorrow morning. The river will fall below
flood stage by late Friday morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Marmaton River Basin
Nevada 20 19.6 Wed 02 PM 20.4 20.2 17.3
&&
LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454
$$
KSC021-261951-
/O.CAN.KSGF.FL.W.0023.000000T0000Z-170428T2100Z/
/BXTK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
221 PM CDT Wed Apr 26 2017
For The Spring River above Baxter Springs.
* At 1:30 PM Wednesday The stage was 9.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 10.0 feet
tomorrow morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Spring River Basin
Baxter Springs 14 9.6 Wed 01 PM 10.0 9.2 6.4
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:35 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 26, 6:35 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Springfield MO 635 AM CDT Wed Apr 26 2017 .SHORT TERM...(Today and tonight) Issued at 313 AM CDT Wed Apr 26 2017 Thunderstorms were able to congeal into a line overnight and march east across most of the Missouri Ozarks. The progress of this line of storms has thrown a wrench into the forecast for today. The severe thunderstorm threat for later today and this evening has become rather unclear. It is likely that the cold pool established with this line will make it all of the way through the eastern Ozarks. This alone will make destabilization difficult, especially if trailing stratiform precipitation and cloud cover remain. Additionally, a cold front currently extending from west- central Missouri through eastern Oklahoma will slowly move east today. This front should actually accelerate a bit this morning as a frontal wave moves off to the northeast into central Missouri. Thus, we believe that the main threat for severe storms will occur over portions of far south-central Missouri with the greatest threat to the south and east of the Missouri Ozarks. Damaging straight line winds will be the primary potential severe weather hazard. We are also going to hold onto a limited flooding risk today as we could see a few of the typical low water crossings go under. However, we did decide to cancel the Flash Flood Watch as the threat for training thunderstorms (and flash flood potential) has diminished. Temperatures today will be a mess with the cold front passing through along with showers and thunderstorms around. Steady or slowly falling temperatures are expected behind the cold front with high temperatures occurring in the morning over many locations. Showers and thunderstorms will then exit the region tonight as an upper level trough axis pushes east across the area. Lows tonight will be rather chilly with areas along and north of the I-44 corridor dipping into the upper 30s and lower 40s. .LONG TERM...(Thursday through Tuesday) Issued at 313 AM CDT Wed Apr 26 2017 Thursday still looks like a quiet day before a very wet pattern sets up across the region to end the week. A weak storm system will move across the area from Thursday night into Friday and will bring showers and perhaps a few thunderstorms. The large scale pattern will then feature an amplifying southwesterly flow aloft over the Missouri Ozarks as we get into the upcoming weekend. A baroclinic zone will sharpen up from southwest to northeast across the region with heavy rainfall developing along and north of this zone from Friday night into Sunday. At this time, it looks like the heaviest axis of rainfall will occur from northwestern Arkansas through southern Missouri and into southern Illinois. This area could see a swath of 4-6" rainfall amounts with locally higher amounts possible. Areas of central Missouri may still pick up a solid 3-5" of rainfall. Top analog matches from the St. Louis University CIPS Analog Guidance also continue to support this forecast. Needless to say, flooding will be a big concern as we head into the weekend. Depending on where that front sets up, there will also be the potential for strong to severe storms from Friday into the weekend. Locations along and south of that front will stand the best potential for severe storms. However, locations just north of the front may have enough elevated instability for some hail potential. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 628 AM CDT Wed Apr 26 2017 Periods of showers and thunderstorms will continue to move through southern Missouri into this evening as a cold front moves east through the region. MVFR and occasional IFR conditions can be expected through this evening. Behind that front, surface winds will shift to the northwest. The rain will then end from west to east this evening. Skies will then clear from late this evening into the overnight period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Schaumann
Hazardous weather outlook, Apr 26, 5:46 AM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 546 AM CDT Wed Apr 26 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 546 AM CDT Wed Apr 26 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Hail risk. Elevated Thunderstorm wind damage risk. Limited Flooding risk. Significant Lightning risk. DISCUSSION... Areas of showers and thunderstorms will track through the Missouri Ozarks today and this evening ahead of a slowly moving cold front. A few strong to severe storms will be possible into this evening, mainly over south-central Missouri. Damaging wind gusts over 60 mph and hail to the size of half dollars will be the primary severe weather hazards. Locally heavy rainfall could also lead to flooding of small creeks and a few low water crossings. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Confidence then continues to increase in the potential for widespread heavy rainfall from later Friday into the weekend. With soils nearly saturated, excessive runoff will be likely and will lead to an increasing risk for flooding. At this time, it appears that the heaviest axis of rainfall may occur from northwestern Arkansas through southern Missouri where 3 to 6 inches of rainfall is forecast with locally higher amounts possible. Widespread flooding will become possible beneath this axis of heaviest rainfall. Additionally, there will be a risk for strong to severe thunderstorms from Friday into Saturday across southern Missouri. Those with outdoor and travel plans for this upcoming weekend should pay close attention to the forecast as there is the potential for multiple weather hazards, including the potential for widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Apr 26, 2:38 AM CDT, 5 hours 52 minutes before
Special Weather Statement National Weather Service Springfield MO 238 AM CDT WED APR 26 2017 MOZ105-260815- Ozark MO- 238 AM CDT WED APR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OZARK COUNTY UNTIL 315 AM CDT... At 237 AM CDT, Doppler radar was tracking a strong thunderstorm near Gainesville, or 17 miles north of Bull Shoals, moving east at 55 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Norfork Lake... Gainesville... Bakersfield... Hardenville... Brixey... Sycamore... Tecumseh... Dora... Rockbridge... Zanoni... Udall... Willhoit... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 600 AM CDT for south central and southwestern Missouri. LAT...LON 3680 9251 3679 9212 3650 9212 3650 9250 TIME...MOT...LOC 0737Z 267DEG 46KT 3663 9251 Hatch
Special weather statement, Apr 26, 2:47 AM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
247 AM CDT WED APR 26 2017
MOZ082-092-096-097-105-260830-
Douglas MO-Wright MO-Ozark MO-Howell MO-Texas MO-
247 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OZARK...EASTERN
DOUGLAS...EASTERN WRIGHT...HOWELL AND TEXAS COUNTIES UNTIL 330 AM
CDT...
At 247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Hartville to 8 miles east
of Ava to 6 miles south of Gainesville. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
West Plains... Norfork Lake...
Mountain Grove... Licking...
Mountain View... Willow Springs...
Cabool... Houston...
Gainesville... Dawson...
Norwood... Pomona...
Summersville... Raymondville...
Bakersfield... South Fork...
Brandsville... Huggins...
Plato... Lanton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 600 AM CDT for
south central and southwestern Missouri.
LAT...LON 3695 9251 3747 9239 3747 9225 3758 9225
3757 9176 3743 9175 3741 9164 3650 9168
3650 9240
TIME...MOT...LOC 0747Z 262DEG 43KT 3743 9235 3695 9250 3652 9240
HatchLocal storm report, Apr 26, 3:08 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TSTM WND DMG EAGLE ROCK 36.55N 93.76W
04/26/2017 BARRY MO EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE EAGLE ROCK AREA.
&&
ABLocal storm report, Apr 26, 3:10 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM TSTM WND DMG SHELL KNOB 36.64N 93.63W
04/26/2017 BARRY MO EMERGENCY MNGR
TREE INTO A HOUSE. NO INJURIES.
&&
ABSpecial weather statement, Apr 26, 3:13 AM CDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
313 AM CDT WED APR 26 2017
MOZ058-071-082-083-260830-
Dent MO-Maries MO-Phelps MO-Texas MO-
313 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES...DENT...
NORTHEASTERN TEXAS AND PHELPS COUNTIES UNTIL 330 AM CDT...
At 313 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Freeburg to near Houston. Movement was
northeast at 95 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Rolla... Montauk State Park...
Salem... St. James...
Licking... Belle...
Doolittle... Vienna...
Newburg... Bunker...
Edgar Springs... Lenox...
Montauk... Jadwin...
Howes Mill... Lake Spring...
Gladden... Anutt...
Bangert... Boss...
This includes Interstate 44 between mile markers 176 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
3743 9190 3829 9196 3829 9165 3816 9164
3815 9153 3779 9153 3779 9131 3770 9130
3769 9115 3759 9116
TIME...MOT...LOC 0813Z 228DEG 83KT 3830 9191 3740 9191
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:28 PM CDT | Special Weather Statement | SGF | Bourbon | 47 min |
| Apr 25, 9:45 PM CDT | Special Weather Statement | SGF | Crawford | 45 min |
| Apr 25, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 47 min |
| Apr 25, 10:16 PM CDT | Special Weather Statement | SGF | Cherokee | 44 min |
| Apr 25, 10:47 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 43 min |
| Apr 25, 11:32 PM CDT | Flash Flood Watch | SGF | Cherokee | 3 hr |
| Apr 25, 11:52 PM CDT | Special Weather Statement | SGF | Cherokee | 38 min |
| Apr 26, 12:16 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 44 min |
| Apr 26, 7:51 AM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 10 hr |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.